MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NANOCLAVE CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NANOCLAVE CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-A1000
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return to the manufacturer for investigation; it has not been received.
 
Event or Problem Description
The date of the event is unknown.The event involved a nanoclave¿ connector that did not allow flow when the anesthetist attempted to inject emergency medications through the connector.The customer stated it was near impossible to inject, even with pressure.This report captures the first of two incidents.
 
Additional Manufacturer Narrative
H10: one (1) new list# 011-a1000, nanoclave¿ connector, lot# 3970567 was received for testing on (b)(6)2020.The single new in sterile package 011-a1000 nanoclave connector was flow tested at gravity pressure and the 011-a1000 nanoclave met fluid flow expectations outlined in the product performance specification.No mating devices were returned to evaluate with the 011-a1000 nanoclave connector.The complaint was unable to be confirmed or replicated.A dhr (device history review) lot# 3970567 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
NANOCLAVE CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9688014
Report Number9617594-2020-00043
Device Sequence Number11676012
Product Code FPA
UDI-Device Identifier00840619060909
UDI-Public(01)00840619060909(17)240201(10)3970567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Catalogue Number011-A1000
Device Lot Number3970567
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1